Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 2, Pages 405-412
http://dx.doi.org/10.1155/S0161171288000481

Some applications of Legendre numbers

Department of Mathematics, East Carolina University, Greenville 27858, North Carolina, USA

Received 26 August 1986

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Paul W. Haggard, “Some applications of Legendre numbers,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 2, pp. 405-412, 1988. https://doi.org/10.1155/S0161171288000481.